Advances in Operator Theory

Almost periodicity of abstract Volterra integro-differential equations

Marko Kostić

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The main purpose of this paper is to investigate almost periodic properties of various classes of $(a,k)$-regularized $C$-resolvent families in Banach spaces. We contemplate the work of many other authors working in this field, giving also some original contributions and applications. In general case, $(a,k)$-regularized $C$-resolvent families under our considerations are degenerate and their subgenerators are multivalued linear operators or pairs of closed linear operators. We also consider the class of $(a,k)$-regularized $(C_{1},C_{2})$-existence and uniqueness families, where the operators $C_{1}$ and $C_{2}$ are not necessarily injective, and provide several illustrative examples of abstract Volterra integro-differential equations which do have almost periodic solutions.

Article information

Source
Adv. Oper. Theory, Volume 2, Number 3 (2017), 353-382.

Dates
Received: 11 January 2017
Accepted: 2 June 2017
First available in Project Euclid: 4 December 2017

Permanent link to this document
https://projecteuclid.org/euclid.aot/1512431681

Digital Object Identifier
doi:10.22034/aot.1701-1096

Mathematical Reviews number (MathSciNet)
MR3730059

Zentralblatt MATH identifier
1370.35029

Subjects
Primary: 35B15: Almost and pseudo-almost periodic solutions
Secondary: 47D06, 47D62, 34G25

Keywords
abstract Volterra integro-differential equations $(a, k)$-regularized $C$-resolvent families multivalued linear operators degenerate integro-differential equations almost periodicity

Citation

Kostić, Marko. Almost periodicity of abstract Volterra integro-differential equations. Adv. Oper. Theory 2 (2017), no. 3, 353--382. doi:10.22034/aot.1701-1096. https://projecteuclid.org/euclid.aot/1512431681


Export citation

References

  • N. H. Abdelaziz and F. Neubrander, Degenerate abstract Cauchy problems, Seminar Notes in Functional Analysis and PDE, Louisiana State University, 1991/1992.
  • R. Agarwal, B. de Andrade, and C. Cuevas, On type of periodicity and ergodicity to a class of fractional order differential equations, Adv. Difference Equ. 2010 Art. ID 179750, 25 pp.
  • E. Alvarez and C. Lizama, Weighted pseudo almost periodic solutions to a class of semilinear integro-differential equations in Banach spaces, Adv. Difference Equ. 2015, 2015:31, 18 pp.
  • W. Arendt, C. J. K. Batty, M. Hieber, and F. Neubrander, Vector-valued Laplace Transforms and Cauchy Problems, Birkhäuser/Springer Basel AG, Basel, 2001.
  • W. Arendt and C. J. K. Batty, Almost periodic solutions of first- and second-order Cauchy problems, J. Diff. Equ. 137 (1997), no. 2, 363–383.
  • V. Barbu and A. Favini, Periodic problems for degenerate differential equations, Rend. Instit. Mat. Univ. Trieste 28(Supplement) (1997), 29–57.
  • H. Bart and S. Goldberg, Characterizations of almost periodic strongly continuous groups and semigroups, Math. Ann. 236 (1978), no. 2, 105–116.
  • B. Basit, Some problems concerning different types of vector valued almost periodic functions, Dissertationes Math. 338 (1995), 26 pp.
  • E. Bazhlekova, Fractional evolution equations in Banach spaces, Ph.D. Thesis, Eindhoven University of Technology, Eindhoven, 2001.
  • D. Bugajewski and G. M. N'Guérékata, Almost periodicity in Fréchet spaces, J. Math. Anal. Appl. 299 (2004), no. 2, 534–549.
  • J.-C. Chen, N. V. Minh, and S.-Y. Shaw, $C$-semigroups and almost periodic solutions of evolution equations, J. Math. Anal. Appl. 298 (2004), no. 2, 432–445.
  • I. Cioranescu, On the abstract Cauchy problem in spaces of almost periodic distributions, J. Math. Anal. Appl. 148 (1990), no. 2, 440-462.
  • I. Cioranescu, Characterizations of almost periodic strongly continuous cosine operator functions, J. Math. Anal. Appl. 116 (1986), no. 1, 222–229.
  • R. Cross, Multivalued Linear Operators, Marcel Dekker Inc., New York, 1998.
  • C. Cuevas and C. Lizama, $S-$asymptotically $\omega$-periodic solutions for semilinear Volterra equations, Math. Methods Appl. Sci. 33 (2010), no. 13, 1628–1636.
  • R. deLaubenfels and Q.-P. Phóng, Stability and almost periodicity of solutions of ill-posed abstract Cauchy problems, Proc. Amer. Math. Soc. 125 (1997), no. 1, 235–241.
  • B. de Andrade and C. Lizama, Existence of asymptotically almost periodic solutions for damped wave equations, J. Math. Anal. Appl. 382 (2011), no. 2, 761–771.
  • T. Diagana, Almost Automorphic Type and Almost Periodic Type Functions in Abstract Spaces, Springer, New York, 2013.
  • K. Diethelm, The Analysis of Fractional Differential Equations, Springer-Verlag, Berlin, 2010.
  • S. El Mourchid, The imaginary point spectrum and hypercyclicity, Semigroup Forum 76 (2006), no. 2, 313–316.
  • H. O. Fattorini, Second Order Linear Differential Equations in Banach Spaces, North–Holland Math. Stud., vol. 108, North–Holland, 1985.
  • A. Favini and A. Yagi, Degenerate Differential Equations in Banach Spaces, Chapman and Hall/CRC Pure and Applied Mathematics, New York, 1998.
  • X. Gu, M. Li, and F. Huang, Almost periodicity of C-semigroups, integrated semigroups and C-cosine functions, Studia Math. 150 (2002), no. 2, 189–200.
  • G. M. N'Guérékata, Almost Automorphic and Almost Periodic Functions in Abstract Spaces, Kluwer Acad. Publ., Dordrecht, 2001.
  • G.,M. N'Guérékata, Topics in Almost Automorphy, Springer–Verlag, New York, 2005.
  • G. M. N'Guérékata, Almost periodicity in linear topological spaces and applications to abstract differential equations, Internat. J. Math. Math. Sci. 7 (1984), no. 3, 529–540.
  • H. R. Henr\' iquez, On Stepanov-almost periodic semigroups and cosine functions of operators, J. Math. Anal. Appl. 146 (1990), no. 2, 420–433.
  • Y. Hino, T. Naito, N. V. Minh, and J. S. Shin, Almost Periodic Solutions of Differential Equations in Banach Spaces, Stability and Control: Theory, Methods and Applications, 15. Taylor and Francis Group, London, 2002.
  • A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier Science B.V., Amsterdam, 2006.
  • M. Kostić, Generalized Semigroups and Cosine Functions, Mathematical Institute SANU, Belgrade, 2011.
  • M. Kostić, Abstract Volterra Integro-Differential Equations, Taylor and Francis Group/CRC Press, Boca Raton, Fl, 2015.
  • M. Kostić, Abstract Degenerate Volterra Integro-Differential Equations: Linear Theory and Applications, Book Manuscript, 2016.
  • M. Kostić, S. Pilipović, and D. Velinov, Almost periodicity of $C$-distribution semigroups and $C$-ultradistribution semigroups, Appl. Math. Comput. Sci. 2 (2017), no. 1, 1–12.
  • N. T. Lan, Operator equation $AX - BXD = C$ and degenerate differential equations in Banach spaces, IJPAM 24 (2005), no. 3, 383–404.
  • M. Levitan and V. V. Zhikov, Almost Periodic Functions and Differential Equations, Cambridge Univ. Press, London, 1982.
  • S. I. Piskarev, Periodic and almost periodic cosine operator functions, Mat. Sb. (N.S.) 118 (1982), no. 160, 386–398.
  • J. Prüss, Evolutionary Integral Equations and Applications, Birkhäuser, Basel, 1993.
  • J. Prüss and W. M. Ruess, Weak almost periodicity of convolutions, J. Integral Equations Appl. 5 (1993), no. 4, 519–530.
  • G. A. Sviridyuk and V. E. Fedorov, Linear Sobolev Type Equations and Degenerate Semigroups of Operators, Inverse and Ill-Posed Problems (Book 42). VSP, Utrecht, Boston, 2003.
  • G. A. Sviridyuk and A. A. Zamyshlyaeva, The phase spaces of a class of higher-order linear equations of Sobolev type, Differ. Uravn. 42 (2006), no. 2, 269–278.
  • Q.-P. Vu, On stability of equations $Bu^{\prime}(t)=Au(t),$ Taiwanese J. Math. 5 (2001), no. 2, 417–431.
  • Q.-P. Vu, Almost periodic solutions of Volterra equations, Differential Integral Equations 7 (1994), no. 3-4, 1083–1093.
  • T.-J. Xiao and J. Liang, The Cauchy Problem for Higher-Order Abstract Differential Equations, Springer-Verlag, Berlin, 1998.
  • S. Zaidman, Almost-Periodic Functions in Abstract Spaces, Pitman Research Notes in Math., Vol. 126, Pitman, Boston, 1985.
  • Q. Zheng and L. Liu, Almost periodic regularized groups, semigroups, and cosine functions, J. Math. Anal. Appl. 197 (1996), no. 1, 90–112.